# SDR UALA2012080604208

- Difficulty date: July 29, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 36,158 hours, 14,859 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERGENCY EXIT SIGN, LENS BROKEN AND WILL NOT STAY IN PLACE.  REPLACED LIGHT ASSY, OPS OKAY.
